# SDR CA090917002

- Difficulty date: September 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7921 · Engine Oil Cooler
- Part: Blade
- Condition: Cracked
- Location: Oilcooler Blower
- Part time: 6 hours
- Component: Blower Assy
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE EA. BLADE ON OIL COOLER BLOWERS S/N`S 5100-662 AND 5100-655 FOUND CRACK AT WELD AREA. CONDITION FOUND DURING PREFLIGHT INSPECTION. SEE ATTACHED PICTURES FOR CLARITY. (TC# 20090917002)
